# SDR AALA202007079002

- Difficulty date: July 6, 2020
- Submitted: July 7, 2020
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 60,931 hours, 22,943 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT GROUNDED,  FLIGHT ATTENDANT PANEL, CAUTION LIGHT ON FOR THE R2 DOOR ASSIST BOTTLE LOW PRESSURE.  SERVICED R2 DOOR ASSIST BOTTLE IAW JOB CARD 26L80052003.
